View More View Less
  • 1 Budapest University of Technology and Economics Department of Analysis H-1521 Budapest Hungary
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We give a very simply computable interpolatory process, which approximates in near-best order on [−1; 1] in some Jacobi-weighted space.

  • Bojanic, R. and Shisha, O., Approximation of continuous, periodic functions by discrete positive linear operators, J. of Approximation Theory, 11 (1974), 231–235. MR 0352841 (50#5327)

    Shisha O. , 'Approximation of continuous, periodic functions by discrete positive linear operators ' (1974 ) 11 J. of Approximation Theory : 231 -235.

    • Search Google Scholar
  • Freud, G., Interpolációs polinomokkal való approximációról, Mat. Lapok, 18 (1967), 61–64 (in Hungarian).

    Freud G. , 'Interpolációs polinomokkal való approximációról ' (1967 ) 18 Mat. Lapok : 61 -64.

    • Search Google Scholar
  • Freud, G. and Sharma, A., Some good sequences of interpolatory polynomials, Canad. J. Math., 26 (1974), 233–246; Addendum, ibid., 29 (1977), 1163–1166. MR 0338610 (49#3374)

    Sharma A. , 'Some good sequences of interpolatory polynomials ' (1974 ) 26 Canad. J. Math. : 233 -246.

    • Search Google Scholar
  • Kis, O. and Szabados, J., On some de la Vallée Poussin type discrete linear operators, Acta Math. Hung., 47(1–2) (1986), 239–260. MR 0836418 (88j:42005)

    Szabados J. , 'On some de la Vallée Poussin type discrete linear operators ' (1986 ) 47 Acta Math. Hung. : 239 -260.

    • Search Google Scholar
  • Mashele, H. P., Mhaskar-Prestin operators for Freud weights, East J. on Approx., 8 (2002) (no. 4), 501–510. MR 1952513 (2003m:41039)

    Mashele H. P. , 'Mhaskar-Prestin operators for Freud weights ' (2002 ) 8 East J. on Approx. : 501 -510.

    • Search Google Scholar
  • Mastroianni, G. and Themistoclakis, W., De la Valee Poussin means and Jackson’s theorem, Acta Sci. Math. (Szeged), 74 (2008), no. 1–2, 147–170. MR 2431097 (2009g:41011)

    Themistoclakis W. , 'De la Valee Poussin means and Jackson’s theorem ' (2008 ) 74 Acta Sci. Math. (Szeged) : 147 -170.

    • Search Google Scholar
  • Mhaskar, H. N., Polynomial operators and local smoothness classes on the unit interval, J. of Approximation Theory, 131(2) (2004) (no. 2), 243–267. MR 2106540 (2005k:41011)

    Mhaskar H. N. , 'Polynomial operators and local smoothness classes on the unit interval ' (2004 ) 131 J. of Approximation Theory : 243 -267.

    • Search Google Scholar
  • Mhaskar, H. N. and Prestin, J., Polynomial operators for spectral approximation of piecewise analytic functions, Appl. and Comp. Harmonic Analysis, 26(1) (2009), 121–142. MR 2467938 (2009k:41009)

    Prestin J. , 'Polynomial operators for spectral approximation of piecewise analytic functions ' (2009 ) 26 Appl. and Comp. Harmonic Analysis : 121 -142.

    • Search Google Scholar
  • Mhaskar, H. N. and Prestin, J., Bounded quasi-interpolatory polynomial operators, J. of Approximation Theory, 96(1) (1999), 67–85. MR 1659416 (2000d:41006)

    Prestin J. , 'Bounded quasi-interpolatory polynomial operators ' (1999 ) 96 J. of Approximation Theory : 67 -85.

    • Search Google Scholar
  • Ky, N. X., On approximation of functions by polynomials with weight, Acta Math. Hung., 59 (1992), no. 1–2, 49–58. MR 1160200 (93d:41008)

    Ky N. X. , 'On approximation of functions by polynomials with weight ' (1992 ) 59 Acta Math. Hung. : 49 -58.

    • Search Google Scholar
  • Szabados, J., On an interpolatory analogon of the de la Vallée Poussin means, Studia Sci. Math. Hungarica, 9 (1974), 187–190. MR 0417665 (54#5714)

    Szabados J. , 'On an interpolatory analogon of the de la Vallée Poussin means ' (1974 ) 9 Studia Sci. Math. Hungarica : 187 -190.

    • Search Google Scholar
  • Szabados, J., Discrete linear interpolatory operators, Surveys in Approx. Theory, 2 (2006), 53–60. MR 2222209 (2006m:41005)

    Szabados J. , 'Discrete linear interpolatory operators ' (2006 ) 2 Surveys in Approx. Theory : 53 -60.

    • Search Google Scholar
  • Szegő, G., Orthogonal polynomials, AMS Colloquium Publications, XXIII Amer. Math. Soc., New Providence, RI (1959). MR 0106295 (21#5029)

    Szegő G. , '', in AMS Colloquium Publications , (1959 ) -.